# SDR C2XA01TY049

- Difficulty date: March 18, 2001
- Submitted: March 21, 2001
- Operation: Air carrier
- Aircraft: N13978
- Make and model: Emb EMB-145LR
- Aircraft serial: 145180
- Aircraft time: 3,772 hours, 2,536 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Axle
- Part number: 1171402
- Part serial: 0203
- Condition: Gouged
- Location: Nlg
- Part time: 3,772 hours, 2,536 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS  DURING A SCHEDULED INSPECTION THE NOSE LANDING GEAR AXLE WAS FOUND TO BE GOUGED.  MAINTENANCE REPAIRED THE AXLE IAW EMB GST-0866/01 AND EMB-CPM-51-21-05, THE REPAIR WAS FOUND TO BE SATISFCATORY.  THE AIRCRAFT WILL BE RELEASED UPON COMPLETION OF INSPECTION.
